# SDR HEEA086556

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,143 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 6531703006110
- Part serial: 0367
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILS TO START AFTER SITTING IDLE FOR A WHILE. REPLACED WITH SERVICEABLE VALVE.
